# SDR CA140409001

- Difficulty date: April 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 54,282 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Condition: Failed
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REQUESTED R33R PRIOR TO LANDING DUE TO A "10 MINS GREEN HYD LOW" MSG BEING ILLUMINATED.  ECAM MSG DID NOT APPEAR DURING LANDING. THERE IS A REPORTED HISTORY OF THIS EVENT WITH THIS FIN.  ACFT TAXIIED NORMALLY TO THE GATE AFTER LANDING.  GREEN HYD SYS AIR RELIEF VALVE 1005GM REPLACED IAW AMM 29-14-17.
